# SDR R61A2013100200949

- Difficulty date: September 30, 2013
- Submitted: October 2, 2013
- Operation: Air carrier
- Aircraft: N204WQ
- Make and model: Bombdr DHC8402
- Aircraft serial: 4204
- Aircraft time: 9,824 hours, 9,572 cycles
- System (JASC): 5270 · Door Warning System
- Part: Sensor
- Condition: Dirty
- Location: Cargo Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THE FWD BAGGAGE DOOR INDICATES OPEN ON THE GROUND WHEN THE DOOR IS CLOSED AND LOCKED.  MX CLEANED AND REBONDED THE SLEEVE TO FORWARD CARGO DOOR CLOSED SENSOR IAW AMM AND OPS CHECKED GOOD.  ACFT IS GOOD FOR SERVICE.
